BibTeX record journals/mst/LewMS96

download as .bib file

@article{DBLP:journals/mst/LewMS96,
  author    = {John S. Lew and
               Luis B. Morales and
               A. S{\'{a}}nchez{-}Flores},
  title     = {Diagonal Polynomials for Small Dimensions},
  journal   = {Math. Syst. Theory},
  volume    = {29},
  number    = {3},
  pages     = {305--310},
  year      = {1996},
  url       = {https://doi.org/10.1007/BF01201282},
  doi       = {10.1007/BF01201282},
  timestamp = {Sun, 17 May 2020 11:44:55 +0200},
  biburl    = {https://dblp.org/rec/journals/mst/LewMS96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics